Drugs that make you fat

Loss and body fat fat loss is a challenge for most people, who are trying to achieve this goal. But add in the possibility of drug-induced weight gain and the challenge may seem sometimes impossible to overcome. Often this will decrease unexplained weight gain or inability, as the culprit, though on a good program to see smart nutrition and proper training units.

There are many reasons why this problem is unknown in may, people who suffer this unwanted side effect. The listing of weight often gain, as a side-effect is not clearly indicated in the printed materials and the label to accompany a specific drug. Doctors can not weight gain as a side effect of certain medications when writing a prescription for them. Also, if a drug is new to the market it may be not even known, that weight gain is a side effect in some patients to actual use reports start coming back to the pharmaceutical company that produces the drug.

Interaction, to win the side effects between certain drugs, leading to weight, where the medicines alone do not cause, but together they do the weight – there too.

Now, we need to understand that every person has a unique biochemical profile in General, and for this reason – not everyone responds equally to certain elements, which are used in the body. However, there are certain categories of drugs known to cause that, that one or these medications take several weight gain in a certain percentage of patients.

Certain drugs used to treat, affective disorders, seizures, migraine, diabetes, and high blood pressure, 10 pounds per month sometimes cause weight gain. Some steroids, hormone replacement therapy and oral contraceptives cause unwanted pounds to creep on you.

Steroids, such as prednisone, win such older antidepressants like Elavil and Tofranil and second-generation antipsychotics like Zyprexa are the largest and best-known promoters of weight. Some other common offenders include the antidepressants Paxil and zoloft, antiseizure medicines Depakote, diabetes medications such as Diabeta and Diabinese and high blood pressure medication Cardura and Inderal. Heartburn, medications like Nexium and Prevacid can cause also drug-induced weight gain.
Here is an important note, that it not always the drug itself, which caused the weight gain. For example, if antidepressants improve a person in a State of less depression and their moods and attitude – often including appetite and thus there is an increase in the daily calorie intake. If there is no increase in physical activity – show up these extra calories in the form of body fat.

Other mechanisms have more to do with changes in metabolic efficiency about thyroid and brain functionality. Another factor may be fluid retention and edema. In this case a drug the patient is to save a higher capacity of the water in the areas of the body where liquids not collected before the medicine in the body was there.

While some medications can cause weight gain the treatment of depression and other mood disorders, tend the antidepressants wellbutrin and Prozac help people lose weight. Some medicines for the treatment of epileptic seizures and headaches, such as Zonegran and TOPAMAX are good alternatives that are both related to weight loss.

The most important factor, that you want to make a priority if a prescribed medication to start, is to take. You know what can be the impact that certain drugs and allow a point, alternatives to discuss with your physician when you experience unexplained side effects – such as weight to win.

As I above – stated there are certain medications, to treat the same disease but give page precisely the opposite effect can be used. Biochemistry and some “trial and error” will again play a role. But as long as you know your starting point, and note any changes on a regular basis – you will need to know the correct feedback, what should be your next step – if anyone is at all necessary.